# SDR AALA20140817015

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 67,786 hours, 29,624 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NUMBER 4 MAIN GEAR TIRE TREAD SEPARATED CAUSING DAMAGE TO INBD FLAP.  INSTALLED DOUBLER IAW EA MD80-57-036191 & SRM 57-01-00-001 FIGURE 3.
